MathSciNet Relay Station
MathSciNet bibliographic data
MR1695027 (2000m:37023) 37C10 (37C27 54H20 57S25)
Kim, Inkang Geometric flow and rigidity on symmetric spaces of noncompact type. Trans. Amer. Math. Soc. 352 (2000), no. 8, 3623–3638.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement